MAUDE Adverse Event Report: RESPIRONICS, INC. S, DREAMWEAR UTN, SM FRM W/ HGR, GBL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. S, DREAMWEAR UTN, SM FRM W/ HGR, GBL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1116685
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap/ bipap, and mechanical ventilator devices.The manufacturer received information alleging to have a rash and bumps on the back of her head no other clinical information or medical interventions were reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Mdr 2518422-2024-43374 was submitted in error, this is not a reportable event.This is a non uno event.The manufacturer received information alleging to have a rash and bumps on the back of her head.No other clinical information or medical interventions were reported.Based on the available information, there is not enough evidence to indicate this issue is reportable to any regulatory agencies.If upon evaluation of the device a reportable issue/malfunction is identified, this decision will be re-evaluated using the date of the repair evaluation as the "become aware" date if a reportable issue/malfunction.

Brand Name
S, DREAMWEAR UTN, SM FRM W/ HGR, GBL
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19707854
Report Number2518422-2024-43374
Device Sequence Number6851672
Product Code BZD
UDI-Device Identifier00606959030787
UDI-Public00606959030787
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140980
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1116685
Device Catalogue Number1116685
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient Age88 YR
Patient SexFemale